# SDR SWAA2013050815840

- Difficulty date: May 6, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 18,503 hours, 11,181 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 65C34678
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AIR CONDITIONING DISTRIBUTION BAY FLOORBOARD SUPPORT BRACKET CRACKED RT OF CENTER AT BS 540.  REMOVED AND REPLACED BRACKET IAW SRM.
